×

zbMATH — the first resource for mathematics

Ergodic theory of amenable group actions. I: The Rohlin lemma. (English) Zbl 0427.28018

MSC:
28D15 General groups of measure-preserving transformations
28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Frederick P. Greenleaf, Ergodic theorems and the construction of summing sequences in amenable locally compact groups, Comm. Pure Appl. Math. 26 (1973), 29 – 46. · Zbl 0243.22005
[2] J. C. Kieffer, A generalized Shannon-McMillan theorem for the action of an amenable group on a probability space, Ann. Probability 3 (1975), no. 6, 1031 – 1037. · Zbl 0322.60032
[3] Yitzhak Katznelson and Benjamin Weiss, Commuting measure-preserving transformations, Israel J. Math. 12 (1972), 161 – 173. · Zbl 0239.28014
[4] D. A. Lind, Locally compact measure preserving flows, Advances in Math. 15 (1975), 175 – 193. · Zbl 0293.28012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.